100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Caffeine 30mg + Diphenhydramine 25mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg
Caffeine 30mg + Diphenhydramine 25mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg (same for both)
You Searched
Nobel Cold New Tablet
Nobel Cold New Tablet
₹48.3
Our Recommendation
Nicip Cold & Flu 30mg Tablet 10s
2,312+ Customers trust this
WHO GMP Certified
Assured by
Nicip Cold & Flu 30mg Tablet 10s
Assured by
2,312+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.